# SDR TWAA0013316

- Difficulty date: August 22, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON MEMBRANE LT SIDE STA 200 AFT EDGE OF DOOR FITTING.  REMOVED CORROSION PER SPM 6-80-01.  TREATED PER SRM 51-10-03 AND SPM 6-70-01.  REINSTALLED ANGLE.
